# SDR 2006FA0000990

- Difficulty date: September 14, 2006
- Submitted: October 11, 2006
- Operation: General aviation
- Aircraft: N36116
- Make and model: Piper PA-28-161
- Aircraft serial: 287816614
- Engine: Lyc O320*
- System (JASC): 2420 · AC Generation System
- Part: Brush Holder
- Part number: 60A4111810R
- Part serial: EO93438
- Condition: Worn
- Location: Alternator
- Part time: 637 hours
- Component: Brushes
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AC OPERATION, ALTERNATION CEASED PUTTING OUT POWER.  UPON INSPECTION AFTER REMOVAL, FOUND FIELD BRUSHES PREMATURELY WORN, AND COCKED OVER IN BRUSH HOLDER.  (K)
